# SDR DL738000344

- Difficulty date: February 20, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N377DA
- Make and model: Boeing 737832
- Aircraft serial: 29625
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Malfunctioned
- Location: Cargo Door
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AFT CARGO DOOR LIGHT AND MASTER CAUTION LIGHT CAME ON DURING TAKEOFF ROLL.  DISCONTINUED TAKEOFF AT 105 KTS.  INSPECTED SENSORS AND DOOR.
